# SDR SIMA20200102001

- Difficulty date: January 2, 2020
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 38,081 hours, 34,683 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: O-Ring
- Condition: Leaking
- Location: Nr 2 Bleed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 LEAK ENROUTE. COMPLIED WITH QRH PROCEDURES. DID NOT LAND OVERWEIGHT-C/A-FOUND LEAK ON JOINT 20 AND 22 REMOVED AND REPLACED O-RING IAW EMB 140 AMM 36-11-10. PERFORMED AIR BLEED SYSTEM ON BLEED 2 SYS ONLY IAW EMB 140 AMM 36-00-00 TASK 36-00-00-700-803-A. OPC OK.
